# SDR UIEA2017080901445

- Difficulty date: August 19, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 97,847 hours, 17,365 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Hose
- Condition: Deteriorated
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK PORTABLE OXYGEN BOTTLE SUPPLY HOSE IS DETERIORATED.  REMOVED AND REPLACED OXYGEN BOTTLE SUPPLY MASK IAW AMM 35-31-00-900-801.
